# SDR CALA2013121693706

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 38,326 hours, 16,732 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Condition: Faulty
- Location: Brake System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO BRAKE FAULT DISPLAYED ON UPPER ECAM SCREEN.  BRAKE FAULT ON ROLL OUT.  LT TRUCK BRAKE TEMPS DIFFER BY MORE THAN 300, 55 - 405 DEGREES.  R & R NR 1 MLG TACHOMETER 19GG IAW AMM 32-42-57-400-001-B.  PERFORMED FUNCTIONAL TEST IAW AMM 32-42-00-720-003-A, CHECKED GOOD.  AIRCRAFT REMAINS FULLY CAT FUNCTIONAL.
